MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENTS, INC HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENTS, INC HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 06/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the ht70 ventilator that the o2 value was up to 10% when the setting at 60-80%.Patient involvement was not reported.
 
Additional Manufacturer Narrative
Additional information was received on 2017-jun-22.Device evaluation information was available at the time of the initial report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the ht70 ventilator oxygen (o2) value was up to 10% when the setting was at 60-80%.The ventilator was not in use at the time of reported issue.A service engineer (se) inspected the device and replaced the mixer.The unit passed all testing and operated within the manufacturing specifications.

Brand Name
HT70 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENTS, INC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key6708164
Report Number2023050-2017-05526
Device Sequence Number16403583
Product Code CBK
UDI-Device Identifier10884521542105
UDI-Public10884521542105
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K090888
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70
Device Catalogue NumberHT70M-SY-EU
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2017
Initial Date Received by Manufacturer 06/15/2017
Supplement Date Received by Manufacturer06/22/2017
Initial Report FDA Received Date07/12/2017
Supplement Report FDA Received Date08/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1